# SDR DALA2022062104343

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 70,087 hours, 25,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 PAX BROKE EMER EXIT SIGN MID CABIN. CORRECTIVE ACTION: REINSTALLED EMER EXIT SIGN COVER AS REQD. (8404882)
